Results 1 to 1 of 1
Need Help....Toothache! Orajel makes it worse!
  1. #1
    Sw33tCandy420 is offline New Member
    Join Date
    Feb 2018
    Location
    Georgia
    Posts
    1

    Default Need Help....Toothache! Orajel makes it worse!

    I have a big hole in my back top left molar n it only started hurting just recently (the past 4 days or so) I used orthodontic wax to plug it up until I could get to the dentist... lately it’s started hurting to even do that. So I can’t put anything back there n everything I drink or eat kills my mouth (can’t even eat on the left side of my mouth)! I tried Orajel, but it caused my pain to get waaay worse (like my tooth was burning). Why?? I thought it was supposed to help numb the nerves... I’m taking antibiotics, but it’s still hurting like a MFKER. I just don’t know what else to use or do besides the obvious brushing, swishing with warm salt water, TRY to keep anything from irritating it (hard to do when I can’t plug it up). My whole face n all the teeth (not JUST the molar on the left side of my face hurts...even my ear, it’s even causing me to get headaches... Tylenol n Ibuprofen aren’t helping either. Anyone got any idea why Orajel would make it worse???
    Last edited by Anonymous; 02-27-2018 at 07:32 PM. Reason: Misspelling

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22